zbMATH — the first resource for mathematics

On the characterization of admissible control- and observation operators. (English) Zbl 0909.93034
Summary: We give a short proof of a recent result of P. Grabowski and F. M. Callier [Integral Equations Oper. Theory 25, No. 2, 182-198 (1996; Zbl 0856.93021)] which characterizes the admissibility of unbounded observation operators in linear, infinite-dimensional control theory. Moreover, we present the analogous result for the admissibility of unbounded control operators.

93C25 Control/observation systems in abstract spaces
93C05 Linear systems in control theory
Full Text: DOI
[1] K.-J. Engel, Spectral theory and generator property for one-sided coupled operator matrices, Semigroup Forum, to appear.
[2] Grabowski, P.; Callier, F.M., Admissible observation operators. semigroup criteria of admissibility, Integral equations operator theory, 25, 182-198, (1996) · Zbl 0856.93021
[3] Nagel, R.; Nickel, G.; Romanelli, S., Identification of extrapolation spaces for unbounded operators, quaestiones math., 19, 83-100, (1996) · Zbl 0863.47024
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.